Menieres and Candida

Hi! 

I have been diagnosed with Ménière’s disease and have recently begun to think it’s from Candida. All of the main triggers that cause dizziness and pressure in my ear (caffeine, chocolate, gluten, etc) correspond to those that make Candida worse. I have had a number of ear infections as an adult and have had used antibiotic drops in my ears. I started the Candida diet a few weeks ago and can’t feel any difference yet, my Menieres symptoms are actually worse, which maybe means it’s working? Just wondering if anyone else had found a connection between Candida and Menieres? 

 

 

Original Post

Hi Katies,

Many, many (if not most) conditions are worsened by inflammation in general. Sugar, gluten, dairy, soy, food chemicals and even higher levels of carbohydrates in general, worsen inflammation. Candida and it's byproducts do the same. When living and when dying yeast/fungi release mycotoxins which have multiple toxic impacts on the body and mind, including inflammation. The physical actions of yeast (rooting into our intestinal tissues) can cause weaker integrity in our intestinal tract and, when it is dying, can leave perforations behind which need to heal. The product Smooth Operator is intended to help with this (if you seem to be having worse symptoms of allergic reactions or increased number of food intolerances).

Perhaps this gives you a more universal perspective on  the issues and remedies?

Let me know if you have more questions. Take good care.

Tarilee

 

Add Reply

Likes (0)

Disclaimer: Information provided on the Whole Approach website, forum or blog has been obtained from a variety of resources. It is provided for educational purposes only. The information provided by Whole Approach, WholeApproach Representatives, including Tarilee Cornish, should not be considered diagnostic or medical advice. None of the information provided by Whole Approach is intended to replace the guidance of your personal health care practitioners and/or physician. Please consult your licensed medical or naturopathic physician before beginning, or making changes to your supplement, diet or exercise protocol.
×
×
×
×